# SDR DXTA2024040511397

- Difficulty date: April 3, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 27 hours, 15 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 99148151
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL ON CLIMBOUT FROM 31000-38000. REMOVED THE EMERGENCY EXIT DOOR REF AMM 52-20-05. REMOVED THE DAMAGED EMERGENCY EXIT DOOR SEAL. INSTALLED A NEW EMERGENCY DOOR SEAL REF AMM 52-20-15. INSTALLED THE EMERGENCY EXLT DOOR REF AMM 52-20-05. COMPLIED WTTH THE PRESSURIZATION CONTROL SYSTEM - ADJUSTMENT/TEST REF AMM 21 -30-00. NO LEAKS OR ABNORMAL NOISES NOTED AT THLS TIME.
